# SDR 2005FA0000501

- Difficulty date: January 27, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Propeller: Rotol R389*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Part serial: 258
- Condition: Cracked
- Location: Outer Sleeve
- Part time: 31,226 hours
- Component: Propeller, Rotol
- Component part number: R389
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR REPAIR OF BURNED OUT DE-ICER.  PROP REQUIRED COMPLIANCE OF AD.  PROP FAILED AD.  PROP WAS DISASSEMBLED AND A CRACK WAS FOUND IN ROOT END OUTER SLEEVE OF NR 4 BLADE, SN 258.  BLADE IS REJECTED FROM FURTHER SERVICE.  (K)
